Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda: ``Statistics on certain large primes''


Authors: M. Lal and W. J. Blundon
Journal: Math. Comp. 22 (1968), 911
MSC: Primary 10.42; Secondary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1968-0238785-X
Original Article: Math. Comp. 21 (1967), 103-107.
MathSciNet review: 0238785
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.42, 65.00

Retrieve articles in all journals with MSC: 10.42, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0238785-X
Article copyright: © Copyright 1968 American Mathematical Society